MathSciNet Relay Station
MathSciNet bibliographic data
MR1837248 (2002f:15030) 15A48 (31C20 60J65)
Fomin, Sergey Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3563–3583 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement